# SDR AALA202212197092

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 25,027 hours, 9,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR1 R GIRT BAR NOT SNUG ON RIGHT SIDE. RE SECURED DOOR RIGHT GIRT BAR OPERATIONS GOOD PER AMM 25-66-02.
